# SDR AALA202210255292

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 36,163 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14755660Y21
- Condition: Corroded
- Location: Bs 945 Lbl 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SUPPORT LOCATED AT BS 945 AND LBL 53. REPLACED FLOOR SUPPORT PER AARD 51-00-05 AND DWG 147A5650.
